# SDR IPXA0B63693

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65B02025214A
- Part serial: 000714
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP HAS .3750 HOLE LOCATED 11.3750 FROM T/E AND 19.2500 FROM INBD EDGE. REMOVED DAMAGE AND REPAIRED IAW B747-5750-40625-A.
